# SDR SWAA2021012043057

- Difficulty date: December 22, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR IS DENTED AT APPROXIMATELY STA 256 AT LBL 3 AND LBL 14, MARKED.  INSTALLED REPAIR PARTS, PER EA 1-A53-33179.  SEE WIP'S AND SUBTASKS FOR INDIVIDUAL SIGN OFFS.
